Pacific Journal of Mathematics

Semicharacters of the Cartesian product of two semigroups.

Mario Petrich

Article information

Source
Pacific J. Math., Volume 12, Number 2 (1962), 679-683.

Dates
First available in Project Euclid: 14 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1103036503

Mathematical Reviews number (MathSciNet)
MR0143825

Zentralblatt MATH identifier
0118.03101

Subjects
Primary: 20.90

Citation

Petrich, Mario. Semicharacters of the Cartesian product of two semigroups. Pacific J. Math. 12 (1962), no. 2, 679--683. https://projecteuclid.org/euclid.pjm/1103036503


Export citation

References

  • [1] Edwin Hewitt and Herbert S. Zuckerman, The h-algebra of a commutativesemigroup, Trans. Amer. Math. Soc, 83, no. 1 (1956), 70-97.
  • [2] Stefan Schwarz, The theory of characters of commutativesemigroups, Czechoslovak Math. J., 4 (79) (1954), 219-247 (in Russian).
  • [3] Stefan Schwarz, The theory of characters of commutatveHausdorff bicompact semigroups, Czechoslovak Math. J., 6 (81) (1956), 330-364.